# SDR DL72L001941

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AT BFGOODRICH, SEVERAL AREAS OF THE I/B FLAP, NR 4 I/B TRACK WERE FOUND WITH CORROSION/WEAR WHICH WERE BEYOND ALLOWABLE LIMITS.  AFFECTED AREAS INCLUDE THE MLG BEAM ATTACH HOLES AND SPOTFACE, THE SPOILER BEAM ATTACH HOLES, THE MLG DOOR AFT HINGE FITTING ATTACH HOLES, THE FWD ATTACH LUG BORES, AND THE TOGGLE DETENT HOLE.  REPAIRED PER BFGOODRICH ENG DOCUMENT 23-0800.
